Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Satellites and Universal Functors

David A. Buchsbaum
Annals of Mathematics
Second Series, Vol. 71, No. 2 (Mar., 1960), pp. 199-209
Published by: Annals of Mathematics
DOI: 10.2307/1970081
Stable URL: http://www.jstor.org/stable/1970081
Page Count: 11
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Satellites and Universal Functors
Preview not available

Page Thumbnails

  • Thumbnail: Page 
199
    199
  • Thumbnail: Page 
200
    200
  • Thumbnail: Page 
201
    201
  • Thumbnail: Page 
202
    202
  • Thumbnail: Page 
203
    203
  • Thumbnail: Page 
204
    204
  • Thumbnail: Page 
205
    205
  • Thumbnail: Page 
206
    206
  • Thumbnail: Page 
207
    207
  • Thumbnail: Page 
208
    208
  • Thumbnail: Page 
209
    209